# SDR TSAA0253238

- Difficulty date: November 7, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545499
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT FRONT SPAR LOWER CHORD VERTICAL WEB SURFACE AT WSL 554.  CONFIRMED COMPLETE REMOVAL OF CORROSION WITH HFEC INSPECTION. FABRICATED TAPERED FILLERS TO FIT IN THE BLENDOUT AREA.  FABRICATED A REPAIR DOUBLER AND REPAIR ANGLE.  INSTALLED THE REPAIR FILLERS, ANGLE AND DOUBLER.  VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IAW ECO.  AIRCRAFT RETURNED TO SERVICE.  (M)
